# SDR CALA2025102910698

- Difficulty date: October 17, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A74015
- Condition: Corroded
- Location: Sta847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO VACUUM WASTE COMPT DUMP CHUTE HOUSING TWO AREA CORROSION.  COMPLETED INSTALLATION HOUSING FITTING AT AFT CARGO COMPT DUMP IAW SRM 51-40-02-0G-0, AND DWG 146A7400.
